Leave a comment

Falling Behind

ER -articlesI know that I have fallen way behind on my 366 days of thanksgiving. Unfortunately I had a bad reaction to a medicine the doctor put me on. I’m not sure if it was the Lexapro or the Allopurinol that was given to me for the gout. I was trying to handle it myself, doing all the things that the ER did for me before when I have had reactions, but nothing seemed to be working.

I took Rich to get his infusion and went into a choking fit in the clinic. One of the nurses put me in a wheelchair and took me back to the ER. They did some tests, looked and few things and think that it was the Allopurinol I was having a reaction to. After giving me Zantac, Benedryl, Zofran and Decradon they sent me home with instructions.

I was up most of the night even though I was drowsy from the benedryl. I was still having the choking fits and benedryl causes my whole body to twitch erratically for hours. That was two days ago. The choking and nausea has subsided but I am still a little weak. I will catch up on the 366 days of thanksgiving a little each day until I am where I should be. I have them all written down, as I do at the end of each day and I will get them posted and caught up within the week. In the mean time I pray that all my followers and readers enjoy the blessings of God and good health.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: